# SDR SWIA95670

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 16 HAS TWO CRACKED WING SUPPORT CLIPS ON UPPER SURFACE AND CRACKED WING SUPPORT CLIPS ON LOWER SURFACE.  REMOVED AND REPLACED FIVE WING SUPPORT CLIPS, TWO ON UPPER SURFACE AND THREE ON LOWER SURFACE, RIB 16 RT WING IAW EMB SRM 51-30-00, 51-40-00 AND EMB SB 120-57-0031 PART 1.
